# SDR DU4R2006676

- Difficulty date: November 2, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 439-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 N/R 24207 3 EA DENTS IN FUSELAGE SKIN BETWEEN S-16L AND S-17L FROM BS 600 - BS 630.  REMOVED SKIN PANEL P/N 143N3320-4 AND INSTALLED SKIN PANEL P/N 654N0243-61 FROM PRODUCTION BUTT LINE AT BS 439 TO BS 661 AND FROM S-14L TO S-19L, FABRICATED AND INSTALLED DOUBLER 13.5 INCH X 18 INCH FROM 2024-T3 .063 INCH CLAD, AS DIRECTED RFTS NR 60002, 60008, 60009 AND 60011 IAW SRM 51-30-1, DELTA ERA NR 379605-14AD REV. E, APPROVED BY FAA FORM 8100-9 BY NR AR-635935 DATED 10/20/2006.
